Maximum principles for some higher-order semilinear elliptic equations

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We deduce maximum principles for fourth-, sixth- and eighth-order elliptic equations by modifying an auxiliary function introduced by Payne (J. Analyse Math. 30 (1976), 421â€"433). Integral bounds on various gradients of the solutions of these equations are obtained.

Original languageEnglish (US)
Pages (from-to)313-320
Number of pages8
JournalGlasgow Mathematical Journal
Issue number2
StatePublished - May 2011

All Science Journal Classification (ASJC) codes

  • General Mathematics


Dive into the research topics of 'Maximum principles for some higher-order semilinear elliptic equations'. Together they form a unique fingerprint.

Cite this